# SDR AALA20101121DFW03

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 31,928 hours, 4,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 21C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR 21C EMERGENCY LIGHT.  OPS CHECK NORMAL.
